Profil

QIU Jian

Main Referenced Co-authors
Zabzine, Maxim (7)
Bonechi, Francesco (2)
Ciccoli, Nicola (1)
Kallen, Johan (1)
KHUDAVERDYAN, David  (1)
Main Referenced Keywords
Localisation (2); Batalin Vilkovisky formalism (1); Contact Geometry (1); contact geometry (1); flat connection (1);
Main Referenced Disciplines
Mathematics (8)
Physics (5)

Publications (total 10)

The most downloaded
647 downloads
Qiu, J., & Zabzine, M. (2011). Introduction to Graded Geometry, Batalin-Vilkovisky Formalism and their Applications. Archivum Mathematicum, 47, 143-199. https://hdl.handle.net/10993/13526

The most cited

138 citations (Scopus®)

Kallen, J., Qiu, J., & Zabzine, M. (2012). The perturbative partition function of supersymmetric 5D Yang-Mills theory with matter on the five-sphere. Journal of High Energy Physics, 157. doi:10.1007/JHEP08(2012)157 https://hdl.handle.net/10993/13523

Qiu, J., & Zabzine, M. (2016). On twisted N= 2 5D super Yang-Mills theory. Letters in Mathematical Physics, 106 (1), 1–27. doi:10.1007/s11005-015-0804-8
Peer Reviewed verified by ORBi

Qiu, J., & Zabzine, M. (2015). 5D super Yang-Mills on Yp,q Sasaki-Einstein manifolds. Communications in Mathematical Physics, 333 (2). doi:10.1007/s00220-014-2194-7
Peer Reviewed verified by ORBi

Khudaverdyan, D., Poncin, N., & Qiu, J. (2014). On the infinity category of homotopy Leibniz algebras. Theory and Applications of Categories, 29 (12), 332-370.
Peer reviewed

Bonechi, F., Tarlini, M., Ciccoli, N., & Qiu, J. (2014). Quantization of Poisson manifolds from the integrability of the modular function. Communications in Mathematical Physics, 331 (2), 851–885. doi:10.1007/s00220-014-2050-9
Peer reviewed

Qiu, J., & Zabzine, M. (2013). 5D Super Yang-Mills on Y p,q Sasaki-Einstein manifolds. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/13658.

Zabzine, M., & Qiu, J. (2013). Factorization of 5D super Yang-Mills on Yp,q spaces. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/14530.

Bonechi, F., Zabzine, M., & Qiu, J. (January 2013). Wilson Lines from Representations of NQ-Manifolds. International Mathematics Research Notices, 2013 (24). doi:10.1093/imrn/rns287
Peer Reviewed verified by ORBi

Qiu, J. (2012). Lecture Notes on Topological Field Theory. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/13525.

Kallen, J., Qiu, J., & Zabzine, M. (2012). The perturbative partition function of supersymmetric 5D Yang-Mills theory with matter on the five-sphere. Journal of High Energy Physics, 157. doi:10.1007/JHEP08(2012)157
Peer Reviewed verified by ORBi

Qiu, J., & Zabzine, M. (2011). Introduction to Graded Geometry, Batalin-Vilkovisky Formalism and their Applications. Archivum Mathematicum, 47, 143-199.
Peer Reviewed verified by ORBi

Contact ORBilu